Occurrence of Jaundice Following Simultaneous Ursodeoxycholic Acid Cessation and Obeticholic Acid Initiation
KeywordsUrsodeoxycholic acid Obeticholic acid Primary biliary cholangitis Jaundice
All authors have worked together in collecting data, reviewing medical literature, and writing up of this manuscript.
Compliance with ethical standards
Conflict of interest
The authors Abdul Nadir M.D., Gerard Quigley N.P., and Mustafa Al Ani M.D. certify that they have no affiliations with or involvement in any organization or entity with any financial interest (such as honoraria; educational grants; participation in speakers’ bureaus; membership, employment, consultancies, stock ownership, or other equity interest; and expert testimony or patent-licensing arrangements), or non-financial interest (such as personal or professional relationships, affiliations, knowledge or beliefs) in the subject matter or materials discussed in this manuscript.
Informed consent was obtained from the patient.
- 7.Food and Drug Administration. FDA Drug Safety Communication: FDA warns about serious liver injury with Ocaliva (obeticholic acid) for rare chronic liver disease. September 21 2017.Google Scholar